On the equivalence of floating- and fixed-strike Asian options

Henderson, V and Wojakowski, R M (2002) On the equivalence of floating- and fixed-strike Asian options. Journal of Applied Probability, 39 (2). pp. 391-394.

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Applied Probability
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
43638
Deposited By:
Deposited On:
11 Jul 2011 18:02
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:23